MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY SMARTVIEW HOTSPOT; UNKNOWN

SORIN GROUP ITALIA S.R.L. - CRM FACILITY SMARTVIEW HOTSPOT; UNKNOWN
Model Number SMARTVIEW HOTSPOT PSTN
Medical Device Problem Codes Device Operates Differently Than Expected (2913); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the clinic attempted transmission with equipment, the clinic determined the equipment was not operational.The clinic reported "this product does not "pair" with a patient's monitor as it is a ka860 unit".
 
Additional Manufacturer Narrative
Please refer to the attached investigation report.
 
Event or Problem Description

Brand Name
SMARTVIEW HOTSPOT
Common Device Name
UNKNOWN
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
clamart 92140
FR  92140
MDR Report Key7233612
Report Number1000165971-2018-00130
Device Sequence Number158016
Product Code OSR
UDI-Device Identifier08031527014630
UDI-Public(01)08031527014630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSMARTVIEW HOTSPOT PSTN
Device Catalogue NumberSMARTVIEW HOTSPOT PSTN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/04/2018
Event Location Hospital
Initial Date Received by Manufacturer 01/04/2018
Supplement Date Received by Manufacturer12/13/2018
Initial Report FDA Received Date02/01/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1